Alert archive / Ohio / Small Craft Advisories in 2013

Small Craft Advisory 40, NWS Cleveland, OH

June 5, 2013

NWS Cleveland, OH issued this small craft advisory at Jun 5, 2013, 3:46 PM EDT. It was in force for 23 hr.

The area

The counties it named.

The facts

Issued
Jun 5, 2013, 3:46 PM EDT (19:46 UTC)
Expired
Jun 6, 2013, 3:00 PM EDT
In force
23 hr
Issued by
NWS Cleveland, OH

The text

As transmitted, in the capitals the NWS used until 2016.

864 
WHUS71 KCLE 051946
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
346 PM EDT WED JUN 5 2013

LEZ148-149-060400-
/O.NEW.KCLE.SC.Y.0040.130605T1946Z-130606T1800Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
346 PM EDT WED JUN 5 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 PM EDT THURSDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 PM EDT THURSDAY. 

WINDS AND WAVES: NORTHEAST WINDS 10 TO 20 KNOTS CAN BE EXPECTED
THROUGH THURSDAY AFTERNOON AND THEN DIMINISH TO 5 TO 15 KNOTS.
WAVES 1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET TONIGHT AND CONTINUE
THROUGH THURSDAY AFTERNOON.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>147-060400-
/O.NEW.KCLE.SC.Y.0040.130605T1946Z-130607T0600Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
346 PM EDT WED JUN 5 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 2 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

* WINDS AND WAVES: NORTHEAST WINDS 10 TO 20 KNOTS CAN BE EXPECTED
  THROUGH THURSDAY NIGHT AND THEN DIMINISH TO 5 TO 15 KNOTS. WAVES
  1 TO 3 FEET WILL BUILD TO 3 TO 5 FEET TONIGHT AND CONTINUE
  THROUGH THURSDAY NIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LOMBARDY
4 follow-up statements
096 
WHUS71 KCLE 060129
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
929 PM EDT WED JUN 5 2013

LEZ148-149-060930-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-130606T1800Z/
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
929 PM EDT WED JUN 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 PM EDT THURSDAY.

WINDS AND WAVES: NORTHEAST WINDS 10 TO 20 KNOTS CAN BE EXPECTED
THROUGH EARLY THURSDAY AFTERNOON AND THEN DIMINISH TO 5 TO 15
KNOTS. WAVES OF 3 TO 5 FEET WILL CONTINUE THROUGH EARLY THURSDAY
AFTERNOON BEFORE DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

LEZ142>147-060930-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-130607T0600Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
929 PM EDT WED JUN 5 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 2 AM EDT FRIDAY. 

* WINDS AND WAVES: NORTHEAST WINDS 10 TO 20 KNOTS CAN BE EXPECTED
  THROUGH THURSDAY NIGHT AND THEN DIMINISH TO 5 TO 15 KNOTS. WAVES
  OF 3 TO 5 FEET WILL CONTINUE THROUGH MUCH OF THURSDAY NIGHT
  BEFORE DIMINISHING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET OR
MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$
042 
WHUS71 KCLE 060754
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
354 AM EDT THU JUN 6 2013

LEZ142>149-061600-
/O.EXT.KCLE.SC.Y.0040.000000T0000Z-130606T1900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
354 AM EDT THU JUN 6 2013

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON. 

WINDS AND WAVES: NORTHEAST WINDS 10 TO 20 KNOTS AND WAVES OF 3 TO
5 FEET WILL CONTINUE UNTIL LATE AFTERNOON. WAVES OF 2 TO 4 FEET
THIS EVENING...WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
277 
WHUS71 KCLE 061341
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
941 AM EDT THU JUN 6 2013

LEZ142>149-061900-
/O.CON.KCLE.SC.Y.0040.000000T0000Z-130606T1900Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
941 AM EDT THU JUN 6 2013

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 PM EDT THIS
AFTERNOON. 

WINDS AND WAVES: NORTHEAST WINDS 10 TO 20 KNOTS AND WAVES OF 3 TO
5 FEET WILL CONTINUE UNTIL LATE AFTERNOON. WAVES OF 2 TO 4 FEET
THIS EVENING...WILL SUBSIDE TO 1 TO 3 FEET OVERNIGHT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

$$
385 
WHUS71 KCLE 061924
MWWCLE

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
324 PM EDT THU JUN 6 2013

LEZ142>149-070200-
/O.EXP.KCLE.SC.Y.0040.000000T0000Z-130606T1900Z/
/O.NEW.KCLE.SC.Y.0041.130606T1924Z-130607T0200Z/
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-
GENEVA-ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
324 PM EDT THU JUN 6 2013

...SMALL CRAFT ADVISORY IN EFFECT UNTIL 10 PM EDT THIS EVENING...
...SMALL CRAFT ADVISORY HAS EXPIRED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A SMALL
CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 10 PM EDT THIS EVENING.
THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. 


* WINDS AND WAVES:

WINDS AND WAVES: NORTHEAST WINDS 10 TO 20 KNOTS AND WAVES OF 3 TO
5 FEET WILL CONTINUE THROUGH THIS EVENING. WAVES WILL SUBSIDE TO
1 TO 3 FEET OVERNIGHT AS WINDS DIMINISH TO AROUND 10 KNOTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...


INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS...SHOULD STAY IN PORT.

&&

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WAVES WILL AVERAGE 4 FEET 
OR MORE AND WIND SPEEDS MAY EXCEED 22 KNOTS WHICH WILL CREATE
HAZARDOUS CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...
ESPECIALLY THOSE OPERATING SMALLER VESSELS...SHOULD STAY IN PORT
OR RETURN TO PORT PRIOR TO THE ONSET OF THESE CONDITIONS.

&&

$$

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this small craft advisory went out at Jun 5, 1:34 PM EDT, 2 hours 12 minutes earlier.

Area forecast discussion, Jun 5, 1:34 PM EDT, 2 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
134 PM EDT WED JUN 5 2013

.SYNOPSIS...
HIGH PRESSURE OVER THE EASTERN GREAT LAKES WILL SHIFT NORTHEAST
TODAY AND BECOME STATIONARY NEAR HUDSON BAY. AN INVERTED TROUGH OF
LOW PRESSURE WILL DEVELOP IN THE OHIO VALLEY BY THURSDAY. THE
TROUGH WILL EVENTUALLY BE ABSORBED AND MOVE EAST AS LOW PRESSURE
DEVELOPS ON THE EAST COAST BY THE WEEKEND.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
WENT AHEAD AND MADE THE AFTERNOON FORECAST "MOSTLY SUNNY". WE
REMAIN BETWEEN THE SYSTEM TO THE NORTHWEST AND A DEVELOPING AREA
OF INSTABILITY AND HIGHER THETA-E TO THE SOUTH AND SOUTHEAST. PUSHED
HIGH TEMPERATURES TO THE MID AND UPPER 70S. THIS IS HIGHER THAN
THE CONVENTIONAL 850 MB ADIABATIC TECHNIQUE WHICH GAVE ME LOWER
70S BUT FEEL CONFIDENT WITH THE FULL SUNSHINE THAT WE CAN MAKE IT.
MENTIONED COOLER NEAR THE LAKE WITH THE NORTHEAST/ONSHORE FLOW.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH SATURDAY NIGHT/...
AN UPPER LEVEL TROUGH IS IN PLACE ACROSS THE MID-SECTION OF THE
COUNTRY AND WILL SLOWLY MOVE EAST ACROSS THE GREAT LAKES REGION
THROUGH THE END OF THE WEEK. AT THE SURFACE...AN INVERTED TROUGH
OVER THE OHIO VALLEY WILL ACT AS A FOCUS FOR SHOWERS AND
THUNDERSTORMS TO DEVELOP ACROSS EASTERN OH/WESTERN PA. MODELS IN
GOOD AGREEMENT THAT STRONG THETA-E ADVECTION WILL BE FOCUSED INTO
THIS AREA OVERNIGHT WITH SOME CONVERGENCE PROVIDED FROM A WEAK LLJ.
SHORTWAVE ENERGY LIFTING NORTH AHEAD OF THE APPROACHING TROUGH WILL
COMBINE WITH THE ENTRANCE REGION OF THE UPPER LEVEL JET TO ENHANCE
SHOWERS ACROSS THE EASTERN PORTION OF THE FORECAST AREA INTO
THURSDAY. RAISED POPS AS THE NWP SUITE (EXCLUDING THE 00Z/05 NAM)
ARE IN AGREEMENT IN PLACING A SWATH OF RAIN WITH QPF OF A HALF
INCH TO AN INCH EAST OF A CAK-ERI LINE. EXPECTING A SHARP CUT-OFF TO
PRECIPITATION AS YOU MOVE WEST WITH MUCH DRIER AIR IN THE COLUMN AND
LOCATIONS WEST OF MFD MAY STRUGGLE TO SEE RAIN.

AS THE TROUGH PUSHES EASTWARD ON THURSDAY NIGHT WE SHOULD SEE THE
AXIS OF RAIN SHIFT EAST OF THE AREA. HAVE HELD ONTO CHANCE POPS INTO
SATURDAY WITH THE UPPER TROUGH OVERHEAD BUT THE AXIS OF HIGHER
MOISTURE WILL BE WELL TO THE EAST. THE CLOUDS AND SHOWERS WILL LIMIT
THE DIURNAL SPREAD OVER THE NEXT COUPLE DAYS SO WE ARE LOOKING AT
MILD NIGHTS AND HIGHS IN THE UPPER 60S/LOW 70S.

&&

.LONG TERM /SUNDAY THROUGH TUESDAY/...
DIFFERENCES...ALBEIT SMALLER THAN BEFORE...CONTINUE IN THE LONG TERM
SO HAVE MADE ONLY MINIMAL CHANGES GIVEN UNCERTAINTY.   IT APPEARS
THAT SOME WARM AIR ADVECTION RAIN COULD OCCUR AS EARLY AS SUNDAY.
BOTH THE 00Z GFS AND ECMWF SHOWING THIS SCENARIO BUT DIFFERENCES
REMAIN IN THE TIMING AND MOVEMENT OF THE SURFACE FEATURES.  THE
ECMWF CONTINUES TO DEVELOP A DEEPER SURFACE LOW AND MOVE IT ACROSS
THE CENTRAL LAKES AT THE BEGINNING OF NEXT WEEK.  THE GFS HAS A
WEAKER AND MORE NORTHERLY SYSTEM.  EITHER WAY SHOWERS AND STORMS
LOOK TO BE A GOOD BET FOR MONDAY AND MONDAY NIGHT.  WILL TRY TO DRY
THINGS OUT IN THE WEST ON TUESDAY BUT THE PRESENCE OF AN UPPER LOW
TO THE NE WILL KEEP THE THREAT FOR LAKE ENHANCED SHOWERS GOING TO
THE EAST OF KCLE ON TUESDAY. HIGH TEMPS WILL BE WITHIN A COUPLE OF
DEGREES DURING THE ENTIRE PERIOD.

&&

.AVIATION /17Z WEDNESDAY THROUGH SUNDAY/...
A WARM FRONT WILL LIFT NORTH ACROSS THE EASTERN PORTIONS OF THE
FORECAST AREA TONIGHT AND THURSDAY MORNING AND BECOME NEARLY
STATIONARY. A WEAK WAVE OF LOW PRESSURE WILL MOVE NORTHEAST ALONG
THE STATIONARY FRONT. A WAVE OF MOISTURE WILL SURGE NORTH
PRIMARILY OVER THE EASTERN HALF OF THE FORECAST AREA. THIS SHOULD
SPREAD SOME SHOWERS INTO THE REGION FROM SOUTH TO NORTH. IT
SHOULD STAY FOR THE MOST PART DRY AT TOLEDO AND FINDLAY.
UNFORTUNATELY...CEILINGS AND VISIBILITIES WILL GRADUALLY BE ON THE
DECLINE OVERNIGHT INTO TOMORROW MORNING. WILL HOLD OFF ON MENTION
OF THUNDER AT THIS TIME. CLOUDS SPREADING INTO THE REGION MAY HELP
TO SUPPRESS INSTABILITY SO THUNDER COULD BE MARGINAL. SOME
IMPROVEMENT EXPECTED TOMORROW AFTERNOON AS LOW BEGINS TO PULL OUT
TO THE NORTHEAST.

.OUTLOOK...NON VFR CONDITIONS POSSIBLE EARLY THURSDAY NIGHT AND
AGAIN LATE SUNDAY EVENING.

&&

.MARINE...
MAINLY NORTHEAST FLOW WILL CONTINUE ON LAKE ERIE THROUGH FRIDAY.
SPEEDS FOR THE MOST PART WILL BE UNDER 15 KNOTS SO DO NOT EXPECT TO
NEED SMALL CRAFT ADVISORIES.  THE NE FLOW WILL BE IN RESPONSE TO AN
INVERTED TROUGH THAT IS FORECAST TO DEVELOP JUST EAST OF THE LAKE
LATER TONIGHT.  THIS FEATURE WILL EVENTUALLY MOVE TO THE EAST COAST
ON FRIDAY WHICH WILL ALLOW WEAK HIGH PRESSURE TO BEGIN BUILDING IN
FROM THE WEST.  THIS WILL RESULT IN LIGHT AND VARIABLE FLOW OVER THE
WEEKEND.  SHOWERS AND STORMS LOOK TO BE A GOOD BET ESPECIALLY OVER
THE EASTERN HALF OF THE LAKE ON THURSDAY AND THURSDAY NIGHT.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...NONE.
PA...NONE.
MARINE...NONE.

&&

SYNOPSIS...KOSARIK/MAYERS
NEAR TERM...KOSARIK/MAYERS
SHORT TERM...KEC
LONG TERM...KUBINA
AVIATION...LOMBARDY
MARINE...KUBINA
Hazardous weather outlook, Jun 5, 5:56 AM EDT, 9 hours 50 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
556 AM EDT WED JUN 5 2013

OHZ006-012>014-017>023-027>033-036>038-047-089-PAZ001>003-061000-
WOOD-LAKE-GEAUGA-ASHTABULA INLAND-HANCOCK-SENECA-HURON-MEDINA-SUMMIT-
PORTAGE-TRUMBULL-WYANDOT-CRAWFORD-RICHLAND-ASHLAND-WAYNE-STARK-
MAHONING-MARION-MORROW-HOLMES-KNOX-ASHTABULA LAKESHORE-NORTHERN ERIE-
SOUTHERN ERIE-CRAWFORD PA-
556 AM EDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO...NORTHWEST OHIO AND NORTHWEST PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-007>011-061000-
LUCAS-OTTAWA-SANDUSKY-ERIE OH-LORAIN-CUYAHOGA-
556 AM EDT WED JUN 5 2013

...MODERATE RISK OF RIP CURRENTS FROM 11 AM EDT THIS
MORNING THROUGH THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LAKESHORE WEST OF
CLEVELAND.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   MODERATE RISK OF RIP CURRENTS.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ061-142>149-162>169-061000-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
556 AM EDT WED JUN 5 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

Nearby

Small Craft Advisories in Ohio, 2013Every small craft advisory in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.